Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had unprotected sex. No ejaculation done. Taken oral contraceptive pills. Any risk of pregnancy?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2011
Answered : 4046 Questions
Question
Hiee Dr...
I had an unprotected sex with my finance on 13th july ...which wasn't a complete intercourse too.. he just put his penis inside vagina for a couple of times.. he is sure his sperms never came out..his sperms came out only after he mastrubated..still we are scared as it was our first time and my last period was on 28th XXXXXXX ... i have even taken an oral contraceptive pill, i.e i-pill during 56th hour after consulting a doctor on call... is there any risk still??? please help..!!
Posted Mon, 5 Aug 2013 in Birth Control
 
 
Answered by Dr. S Patra 53 minutes later
Hello XXXXXXX

Thanks for writing to us on Healthcare Magic.

First thing, you involved in unprotected sex close to the ovulation time or fertile days according to your last period date. Without proper ejaculation inside the vagina, there is rare chance of pregnancy by precum or prostatic fluid (secreted before actual ejaculation). You have taken I-pill during 56th hours and it will give you additional protection against unwanted pregnancy. It is effective near about 58% after 48 hrs.

Most women usually get a withdrawal bleeding within 7-10 days after taking any emergency pill (like I-Pill). It is quite normal phenomena. But, next period cycle may be delayed for 1-2 weeks from due date as a result of hormonal imbalance and stress/ anxiety.

Here, I suggest you to wait for next coming period and if your period is delayed more than 7 days, you must undergo one home pregnancy test to rule out the pregnancy. After that, you can consult with gynecologist for next treatment option or management of the case.

Hope, above information is quite helpful to you for understanding. If you have any other query, you can freely ask me.

Wish your good health and practice safe & protected sex next time.

Regards,
Dr Soumen
Above answer was peer-reviewed by
 
Follow-up: Had unprotected sex. No ejaculation done. Taken oral contraceptive pills. Any risk of pregnancy? 26 hours later
Thank you for the answer doctor....
But a small query again..itz been more than 48 hours i have taken an i-pill.. i haven't had any side effects..not even a slight headache..!!!
does that mean the tablet isn't workin or is it a positive sign that there's no sperms factor for the tablet to work on..???

and yea doctor i usally have a discharge of thick white fluid during mid of every month ( mesuration cycle)... n the discharge is this month too..i.e after unprotected sex.. so is it Normal??? are there any chances still???
 
 
Answered by Dr. S Patra 18 minutes later
Hello XXXXXXX

Thanks for follow up query. Followings are my comments:

1) Some women get headache, abdominal cramp, nausea, breast tenderness etc after taking the pill. However, it does not indicate that the pill is not working without above visible signs. It varies women to women & totally depends on tolerance of the body system. Do not worry about this.

2) Most women get thick white discharge just after ovulation (in mid cycle). It is quite normal phenomena and occurs mostly due to progesterone hormone. If it is not associated with bad smell or itching, then you have nothing to worry. Just maintain your genital hygiene properly.

It is too early for confirmation of pregnancy. You need to wait for next period and you must undergo one home pregnancy test if your period is delayed more than 7 days. Take healthy diet and avoid mental stress.

Hope, I have answered your query. If you do not have any other query, you can close the discussion.

Take care of yourself and good luck.

Regards,
Dr Soumen
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor